Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7861945, 11 pages
https://doi.org/10.1155/2017/7861945
Research Article

Mode Choice Model for Public Transport with Categorized Latent Variables

School of Traffic & Transportation, Chongqing Jiaotong University, No. 66 Xuefu Rd., Nan’an District, Chongqing City 40074, China

Correspondence should be addressed to Shoujie Li

Received 2 May 2017; Accepted 10 July 2017; Published 14 August 2017

Academic Editor: Luca D’Acierno

Copyright © 2017 Jian Chen and Shoujie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Chen and Shoujie Li, “Mode Choice Model for Public Transport with Categorized Latent Variables,” Mathematical Problems in Engineering, vol. 2017, Article ID 7861945, 11 pages, 2017. doi:10.1155/2017/7861945